# SDR 2021F00013

- Difficulty date: January 30, 2021
- Submitted: January 30, 2021
- Operation: General aviation
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 31,366 hours, 3,479 cycles
- Engine: Ge GE90115B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 49972
- Condition: Defective
- Location: Zone 200
- Part time: 31,366 hours, 3,479 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH EMERGENCY LIGHTS FROM L1, R1 AND L2, R2 DO NOT TEST.
